# SDR HNAA2019012500028

- Difficulty date: January 23, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 44,740 hours, 40,983 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Out Of Rig
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

PDIS  638  27-50  2047071  23JAN19  PHL  CLOSE FLAPS FAIL MSG IN FLT AFTER T/O WHEN SETTING FLAPS TO ZERO. FACT  24JAN19  22:25  PHL
FOUND FLAPS TO BE OUT OF RIG. PERFORMED FLAP ZERO-DEGREE RIGGING IAW AMM 27-53-04. OPS CHECK GOOD OK FOR SERVICE AT THIS TIME.
